# SDR 2009FA0000754

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: General aviation
- Aircraft: N5O8QS
- Make and model: Gulstm GV
- Aircraft serial: 631
- System (JASC): 2564 · Life Raft
- Part: Firing Head
- Part number: A53077
- Part serial: 79677
- Condition: Damaged
- Location: Life Raft
- Component: Life Raft, Winslow, 1218FAAVUL
- Component part number: 1218FAUL6301100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF TWO (2) LIFE RAFTS LAST RETURNED TO SERVICE BY RIVER SERVICES INC. FAA 145 REPAIR STATION NR AI5R727M IN NOVEMBER OF 2008, IT WAS DISCOVERED THAT THE BAYONET PROTECTIVE COVERS REMAINED IN PLACE IN-BETWEEN THE FIRING HEAD AND CYLINDER HEAD ON BOTH LIFE RAFTS INFLATION SYSTEMS.
